# SDR 20001127SH010

- Difficulty date: August 11, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Aircraft: N137FS
- Make and model: Cessna 172M
- Aircraft serial: 17266030
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 0512122
- Condition: Cracked
- Location: Wing Attach
- Part time: 57,980 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING AN ANNUAL INSPECTION.  (X)
